Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 12

Null surgery on knots in L-spaces
Yi Ni and Faramarz Vafaee.
Trans. Amer. Math. Soc. 372 (2019), 8279-8306
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Mixing time and eigenvalues of the abelian sandpile Markov chain
Daniel C. Jerison, Lionel Levine and John Pike.
Trans. Amer. Math. Soc. 372 (2019), 8307-8345
Abstract, references and article information
Full-text PDF
A statistical view on the conjecture of Lang about the canonical height on elliptic curves
Pierre Le Boudec.
Trans. Amer. Math. Soc. 372 (2019), 8347-8361
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniform large deviation principles for Banach space valued stochastic evolution equations
Michael Salins, Amarjit Budhiraja and Paul Dupuis.
Trans. Amer. Math. Soc. 372 (2019), 8363-8421
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ultrametric properties for valuation spaces of normal surface singularities
Evelia R. García Barroso, Pedro D. González Pérez, Patrick Popescu-Pampu and Matteo Ruggiero.
Trans. Amer. Math. Soc. 372 (2019), 8423-8475
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Laplace–Beltrami operator on compact complex spaces
Francesco Bei.
Trans. Amer. Math. Soc. 372 (2019), 8477-8505
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Deducing Selberg trace formula via Rankin–Selberg method for $\textrm {GL}_2$
Han Wu.
Trans. Amer. Math. Soc. 372 (2019), 8507-8551
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A geometric formula for multiplicities of $K$-types of tempered representations
Peter Hochs, Yanli Song and Shilin Yu.
Trans. Amer. Math. Soc. 372 (2019), 8553-8586
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quaternionic Artin representations and nontraditional arithmetic statistics
David E. Rohrlich.
Trans. Amer. Math. Soc. 372 (2019), 8587-8603
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rank-two Euler systems for symmetric squares
Kâzım Büyükboduk and Antonio Lei.
Trans. Amer. Math. Soc. 372 (2019), 8605-8619
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Vanishing theorems and Brauer–Hasse–Noether exact sequences for the cohomology of higher-dimensional fields
Diego Izquierdo.
Trans. Amer. Math. Soc. 372 (2019), 8621-8662
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the rank of the flat unitary summand of the Hodge bundle
Víctor González-Alonso, Lidia Stoppino and Sara Torelli.
Trans. Amer. Math. Soc. 372 (2019), 8663-8677
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Intersections of $\psi$-classes on $\overline {M}_{1,n}(m)$
David Ishii Smyth.
Trans. Amer. Math. Soc. 372 (2019), 8679-8707
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Effective cycles on the symmetric product of a curve, I: the diagonal cone
Francesco Bastianelli, Alexis Kouvidakis, Angelo Felice Lopez and Filippo Viviani; with an appendix by Ben Moonen.
Trans. Amer. Math. Soc. 372 (2019), 8709-8758
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gradient estimate for harmonic functions on Kähler manifolds
Ovidiu Munteanu and Lihan Wang.
Trans. Amer. Math. Soc. 372 (2019), 8759-8791
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quasimodular moonshine and arithmetic connections
Lea Beneish.
Trans. Amer. Math. Soc. 372 (2019), 8793-8813
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Interval Garside structures for the complex braid groups $B(e,e,n)$
Georges Neaime.
Trans. Amer. Math. Soc. 372 (2019), 8815-8848
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Interpolation and the weak Lefschetz property
Uwe Nagel and Bill Trok.
Trans. Amer. Math. Soc. 372 (2019), 8849-8870
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Comparing Hecke coefficients of automorphic representations
Liubomir Chiriac and Andrei Jorza.
Trans. Amer. Math. Soc. 372 (2019), 8871-8896
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Subconvexity for twisted $L$-functions on $\mathrm {GL}_3$ over the Gaussian number field
Zhi Qi.
Trans. Amer. Math. Soc. 372 (2019), 8897-8932
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Renormalization towers and their forcing
Alexander Blokh and Michał Misiurewicz.
Trans. Amer. Math. Soc. 372 (2019), 8933-8953
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Borel functors, interpretations, and strong conceptual completeness for $\mathcal {L}_{\omega _1\omega }$
Ruiyuan Chen.
Trans. Amer. Math. Soc. 372 (2019), 8955-8983
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Curvature estimates for steady Ricci solitons
Pak-Yeung Chan.
Trans. Amer. Math. Soc. 372 (2019), 8985-9008
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions